N=2 topological Yang-Mills theory on compact Kähler surfaces
- N=2 topological Yang-Mills theory on compact Kähler surfaces
- PARK, JAE SUK
- Date Issued
- We study a topological Yang-Mills theory with N = 2 fermionic symmetry. Our formalism is a field theoretical interpretation of the Donaldson polynomial invariants on compact Kahler surfaces. We also study an analogous theory on compact oriented Riemann surfaces and briefly discuss a possible application of Witten's non-Abelian localization formula to the problems in the case of compact Kahler surfaces.
- Article Type
- COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 163, no. 1, page. 113 - 139, 1994-06
- Files in This Item:
- There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.